# SDR IPXA09854830

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5644210505
- Part serial: AF1003083
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT SIDE OF RUDDER T/E SKIN DAMAGED AT ZR306.5.  REPAIRED IAW IPXA EO DC8-5540-32418-A.
